# SDR SWIA201436412

- Difficulty date: February 17, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 25,894 hours, 21,345 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE.  NLG WOULD NOT COME UP, RAN QRH PROCEDURE.  FLT 4550 PERFORMED FULL STRUT SERVICE ON NLG IAW AMM.  PERFORMED FUNCTIONAL TESTS OF THE LG EXTENSION & RETRACTION SYS IAW AMM.  OPERATIONS CHECKED GOOD AT THIS TIME.
